Standard completeness theorem for ΠMTL

Archive for Mathematical Logic 44 (4):413-424 (2005)

Abstract

.ΠMTL is a schematic extension of the monoidal t-norm based logic by the characteristic axioms of product logic. In this paper we prove that ΠMTL satisfies the standard completeness theorem. From the algebraic point of view, we show that the class of ΠMTL-algebras in the real unit interval [0,1] generates the variety of all ΠMTL-algebras.

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,694

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-10-30

Downloads
38 (#303,137)

6 months
1 (#388,319)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

Deductive Completeness.Kosta Došen - 1996 - Bulletin of Symbolic Logic 2 (3):243-283.
Completeness Theorems, Representation Theorems: What's the Difference?David C. Makinson - unknown - Hommage À Wlodek: Philosophical Papers Dedicated to Wlodek Rabinowicz, Ed. Rønnow-Rasmussen Et Al. 2007.
Interpretability Over Peano Arithmetic.Claes Strannegård - 1999 - Journal of Symbolic Logic 64 (4):1407-1425.
The Philosophical Significance of Tennenbaum’s Theorem.T. Button & P. Smith - 2012 - Philosophia Mathematica 20 (1):114-121.